# SDR NWAA071053214

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 50,167 hours, 22,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT 380, FLIGHT CREW DETECTED FOUL ODOR, NOTICED FWD AND AFT CARGO FIRE EXTINGUISHING DISCHARGE LIGHTS BOTH ILLUMINATED, WITH NO ASSOCIATED INDICATIONS.  NO SMOKE WAS DETECTED IN CABIN, ODOR WAS REPORTED BY FLIGHT ATTENDANT.  FLIGHT DIVERTED INTO TLH, LANDING UNEVENTFULLY.  REPLACED ELECTRICAL CONNECTORS 1154VCA AND 1156VCA, REPLACED LAVATORY EXTRACT FAN 32-2120-9-0021 AND CABIN RECIRCULATION FAN 32-2120-9-0021 (L/P 3976012, 3976018).
